Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 32, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Sep 14, 2008, 8:18 AM CDT for Ford County, Iroquois County, Livingston County, Illinois; Benton County, Jasper County, Newton County, Indiana. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 8:18 AM CDT (13:18 UTC)
- Expired
- Sep 14, 2008, 4:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ford County, IL, Iroquois County, IL, Livingston County, IL, Benton County, IN, Jasper County, IN, Newton County, IN
The radar
The Chicago radar (KLOT), 94 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 368 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 7:34 AM CDT, 44 minutes earlier.
Area forecast discussion, Sep 14, 7:34 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
734 AM CDT SUN SEP 14 2008
.DISCUSSION...
732 AM CDT
HAVE SENT SOME UPDATED GRIDS TO INCREASE WINDS THIS
AFTERNOON...PARTICULARLY OVER SOUTHERN PORTIONS OF THE CWA. THE
INTENSE LOW PRESSURE...THAT ONCE WAS IKE...CONTINUES TO ACCELERATE
NORTHEASTWARD TOWARD THE AREA. WHILE THE SURFACE LOW HAS WEAKENED
SOME OVERNIGHT...IT REMAINS QUITE DEEP AND GIVEN ITS FAST MOVEMENT
THERE HAS BEEN A TREMENDOUS ISALLOBARIC RESPONSE TO THE WINDS.
GUSTS TO THE SOUTH OF THE TRACK HAVE ECLIPSED 50KT OVER NORTHERN
ARKANSAS...WITH NUMEROUS GUSTS TO 35KT TO THE NORTH OF THE TRACK.
WITH THE LOW MOVING SO QUICKLY THE WINDOW OF OPPORTUNITY FOR
STRONG WINDS WILL BE SMALL...THOUGH STILL THINK WE WILL SEE A FEW
HOURS OF GUSTS TO AT LEAST 30KT OVER OUR SE COUNTIES. WOULDNT
SURPRISE ME TO SEE HIGHER GUSTS...BUT WENT CONSERVATIVELY FOR NOW
WITH 30KT AND WILL LET DAYSHIFT HANDLE ANY POTENTIAL HEADLINE ON A
SHORTFUSE BASIS.
IZZI
&&
.PREV DISCUSSION...
240 AM CDT
CLEARLY THE BIGGEST FORECAST CHALLENGE IS DEALING WITH IKES
REMNANTS TODAY. EXCEPT FOR EXTREME NORTHWEST PORTIONS OF CWA AND
ABOUT THE SOUTHEAST 1/4...THE REMAINDER OF THE CWA PICKED UP 3-4
INCHES OF RAIN AT A MINIMUM WITH MANY LOCATIONS BETWEEN 5-8
INCHES. GIVEN THIS...WERE CLEARLY VERY PRIMED FOR ADDITIONAL
FLOODING...WHICH UNDOUBTEDLY WILL BE A PROBLEM AS MANY AREAS PICK
ADDITIONAL HEAVY RAIN FALLS TODAY.
DIFFERENCES IN THE MODELS IN THE VERY SHORT TERM ARE QUITE
MINOR...WITH AXIS OF HEAVIEST QPF GENERALLY WITHIN ABOUT A 75 MI
RANGE OF EACH OTHER. LATEST TRENDS IN REGIONAL WSR-88D IMAGERY
SUGGEST THAT THE SLIGHTLY FARTHER NORTHWARD MODEL SOLUTIONS (ALA
THE 00Z GFS) ARE PROBABLY THE WAY TO GO...THOUGH PIN-POINTING THE
EXACT LOCATION OF ANY SMALLER SCALE HEAVY RAIN BANDS ARE MORE OF A
MESO-SCALE/NOWCAST TYPE FORECAST ISSUE WHICH SHOULD BECOME CLEARER
OVER THE NEXT SEVERAL HOURS. IKE HAS BEEN AND IS PROGGED TO
CONTINUE ACCELERATING WHICH WILL BE OUR ONLY SAVING GRACE TODAY AS
ORGANIZED RAINFALL SHOULD BE OUT OF THE AREA BY EARLY AFTERNOON.
ADDITIONAL RAINFALL TODAY WILL VARY CONSIDERABLY ACROSS THE CWA
WITH THE FAR NORTHWESTERN CWA LIKELY ESCAPING WITH ONLY A 0.50-1
ADDITIONAL RAIN WHICH SHOULD NOT CAUSE ANY FLOODING PROBLEMS.
FARTHER SOUTHEAST ACROSS THE REMAINDER OF THE CWA WIDESPREAD 1 TO
2 INCH TOTALS ARE LIKELY FROM NOW UNTIL THE RAIN ENDS...WITH SOME
EMBEDDED RAINFALL TOTALS OF UP TO 5 ADDITIONAL INCHES EXPECTED.
SHOULD ONE OF THESE HEAVIER BANDS SET UP OVER AREAS THAT WERE
ALREADY HARD HIT IN THE PAST 24 HOURS...THEN THE POTENTIAL FOR
VERY SERIOUS FLOODING WILL DRAMATICALLY INCREASE.
ONCE IKE PASSES WE WILL SEE A DECENT SHOT OF COLD AIR ADVECTION
WITH COOLER...DRIER AIR FILTERING INTO THE REGION TONIGHT AND
PARTICULARLY MONDAY. DESPITE THE DRIER AIRMASS...INTRODUCED PATCHY
FOG INTO THE GRIDS MONDAY NIGHT AS WE SHOULD SEE STRONG
RADIATIONAL COOLING OVER TOP EXTREMELY MOIST GROUND...WHICH MAY BE
ENOUGH TO OFFSET THE DRY AIR ADVECTION AND ALLOW FOR PATCHY
GROUND FOG IN MAINLY RURAL AREAS.
TUESDAY AND BEYOND WE WILL ENTER A STRETCH OF ABSOLUTELY
SPECTACULAR WEATHER WITH A WARMING TREND SENDING HIGHS BACK TO
ABOVE SEASONAL AVERAGES...WITH NO RAIN IN SITE ONCE IKE IS DONE
WITH US LATER TODAY.
IZZI
&&
.AVIATION...
635 AM CDT
1200 UTC TAFS...NOT TOO MANY CHANGES MADE TO THE GOING FORECAST AS
THE LIGHT TO MODERATE RAIN HAS SPREAD ACROSS THE REGION WITH THE
HEAVIER RAIN MOVING ACROSS THE CENTRAL PART OF ILLINOIS AT TAF
ISSUANCE TIME. CONDITIONS WILL BE DETERIORATING THROUGH THE
MORNING AS TROPICAL DEPRESSION IKE APPROACHES THE REGION FROM THE
SOUTHWEST. THE WORST TIMEFRAME WILL LIKELY BE FROM LATE MORNING TO
EARLY AFTERNOON AS THE MODERATE TO HEAVY RAIN SHIELD SITS ACROSS
THE REGION AND WINDS INCREASE OUT OF THE NORTH. THE GOOD NEWS IS
THAT IKE IS EXPECTED TO CONTINUE ITS QUICK MOTION THROUGH THE
GREAT LAKES AND THE POOR CONDITIONS SHOULD IMPROVE BY MID
AFTERNOON AS A RIDGE OF HIGH PRESSURE STARTS TO PUSH INTO THE
WESTERN LAKES.
EXPECT MVFR CONDITIONS WITH BRIEF IFR CONDITIONS EARLY THIS
MORNING...WITH MORE PERSISTENT IFR CONDITIONS LATER THIS MORNING
INTO THE EARLY AFTERNOON...THEN IMPROVING BACK UP TO VFR BY
MID AFTERNOON.
HALBACH
&&
.MARINE...
240 AM CDT
WINDS WILL BE ON THE INCREASE ACROSS THE LAKE TODAY AS A COLD FRONT
DROPS SOUTH THROUGH THE LAKE AND TROPICAL DEPRESSION IKE LIFTS INTO
THE EASTERN LAKES. THE COLDER AIR RUNNING DOWN THE LAKE SHOULD HELP
THE WINDS PICK UP INTO THE 20 TO 30KT RANGE OUT OF THE
NORTH...PARTICULARLY TOWARD THIS AFTERNOON ACROSS THE SOUTHERN HALF
OF THE LAKE AS IKE APPROACHES. WINDS WILL GRADUALLY DIMINISH
OVERNIGHT INTO MONDAY AS A RIDGE OF HIGH PRESSURE BUILDS IN ACROSS
THE LAKES FOR THE GREATER PORTION OF NEXT WEEK. THERE ALSO APPEARS
TO BE A CHANCE FOR WATERSPOUTS ACROSS THE SOUTHERN HALF OF THE LAKE
SUNDAY EVENING INTO MONDAY...BUT DUE TO IT BEING A BIT MARGINAL AT
THIS POINT WILL LEAVE THIS MENTION OUT OF THE FORECAST.
HALBACH
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH...ILZ005-ILZ006-ILZ010-ILZ011-ILZ012-ILZ013-ILZ014-
ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-ILZ032-ILZ033-ILZ039
UNTIL 4 PM SUNDAY.
IN...FLOOD WATCH...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 4 PM
SUNDAY.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...1 PM SUNDAY TO 7 AM TUESDAY.
&&Hazardous weather outlook, Sep 14, 7:08 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 708 AM CDT SUN SEP 14 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 151215- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 708 AM CDT SUN SEP 14 2008 /808 AM EDT SUN SEP 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: ADDITIONAL HEAVY RAINFALL AND FLOODING. WIND GUSTS OVER 35 MPH. AREAS AFFECTED AND TIMING: HEAVY RAINFALL IS POSSIBLE THIS MORNING...WITH THE THREAT ENDING FROM WEST TO EAST MIDDAY TODAY. A PERIOD OF WIND GUSTS OVER 35 MPH SOUTHEAST OF A PONTIAC TO VALPARAISO INDIANA LINE. DISCUSSION: WIDESPREAD RAIN WILL CONTINUE ACROSS THE OUTLOOK AREA AS THE REMNANTS OF HURRICANE IKE TRACK ACROSS THE REGION. RAIN WILL FALL HEAVILY AT TIMES...LIKELY RESULTING IN FLOODING. REFER TO INDIVIDUAL FLOOD WARNINGS FOR MORE DETAILED INFORMATION. IN ADDITION...AS THE REMNANTS OF HURRICANE IKE TRACK ACROSS CENTRAL ILLINOIS INTO NORTHWEST INDIANA SOUTHEASTERN PORTIONS OF THE OUTLOOK AREA WILL LIKELY SEE A TWO OR THREE HOUR PERIOD OF STRONG WINDS THIS AFTERNOON. WIND GUSTS TO 35 MPH ARE LIKELY WITH HIGHER GUSTS POSSIBLE. ALSO...THERE IS AN INCREASED RISK FOR RIP CURRENTS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FLOODING IS FORECAST ALONG MANY OF THE LARGER RIVERS ACROSS NORTHERN ILLINOIS EARLY THIS WEEK...WITH MORE DETAILED INFORMATION AVAILABLE IN INDIVIDUAL FLOOD STATEMENTS. THERE IS AN INCREASED RISK FOR RIP CURRENTS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT... HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE CHICAGO. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-151215- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 708 AM CDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TUESDAY MORNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-151215- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 708 AM CDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF WATERSPOUTS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF WATERSPOUTS MONDAY MORNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO IZZI
In the hours before
Special weather statement, Sep 14, 7:14 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 714 AM CDT SUN SEP 14 2008 ILZ033-039-INZ010-011-019-141415- IROQUOIS-FORD-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WATSEKA...PAXTON...MOROCCO... RENSSELAER...FOWLER 714 AM CDT SUN SEP 14 2008 /814 AM EDT SUN SEP 14 2008/ ...STRONG WINDS POSSIBLE THIS AFTERNOON... AN INTENSE LOW PRESSURE SYSTEM...THE REMNANTS OF HURRICANE IKE...WILL TRACK RAPIDLY NORTHEASTWARD INTO EAST CENTRAL ILLINOIS BY MIDDAY AND THEN INTO SOUTHEAST LOWER MICHIGAN BY LATE THIS AFTERNOON. WINDS ACROSS IROQUOIS...FORD...NEWTON...JASPER...AND BENTON COUNTIES WILL LIKELY QUICKLY INCREASE TO 20 TO 30 MPH PER HOUR FOR A FEW HOURS THIS AFTERNOON WITH WIND GUSTS OF 30 TO 40 MPH LIKELY. GIVEN SATURATED SOILS...THE STRONG WINDS COULD RESULT IN MORE SHALLOW ROOTED TREES BECOMING UPROOTED. IZZI
Local storm report, Sep 14, 7:32 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
732 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ST. CHARLES 41.92N 88.30W
09/14/2008 M7.93 INCH KANE IL CO-OP OBSERVER
STORM TOTAL SINCE FRIDAY
&&
HALBACHLocal storm report, Sep 14, 7:34 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
734 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BRADLEY 41.15N 87.86W
09/14/2008 M5.10 INCH KANKAKEE IL TRAINED SPOTTER
SINCE 830 PM THROUGH 7 AM 3.60 INCHES...TOTAL SINCE
FRIDAY NIGHT 5.10 INCHES.
&&
IZZILocal storm report, Sep 14, 7:36 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
736 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD BRADLEY 41.15N 87.86W
09/14/2008 KANKAKEE IL TRAINED SPOTTER
NUMEROUS STREETS AND VIADUCTS FLOODED ACROSS TOWN.
&&
IZZILocal storm report, Sep 14, 7:42 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
742 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN 2 NE NORTH AURORA 41.82N 88.30W
09/14/2008 M6.84 INCH KANE IL TRAINED SPOTTER
STORM TOTAL.
&&
RODRIGUEZLocal storm report, Sep 14, 7:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
748 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN PEOTONE 41.33N 87.80W
09/14/2008 M6.11 INCH WILL IL TRAINED SPOTTER
STORM TOTAL.
&&
RODRIGUEZThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:44 PM CDT | Flash Flood Warning | LOT | Cook, Will | 9 hr |
| Sep 13, 8:57 PM CDT | River Flood Warning | LOT | Iroquois | 15 hr |
| Sep 13, 10:24 PM CDT | Flash Flood Warning | LOT | Ford, Iroquois, Kankakee, Livingston, Will | 7 hr |
| Sep 14, 5:02 AM CDT | Flash Flood Warning | LOT | Boone, Cook, DeKalb, DuPage, Ford, Grundy and 12 more | 11 hr |
| Sep 14, 10:02 AM CDT | Gale Warning | LOT | 11 hr | |
| Sep 14, 11:02 AM CDT | River Flood Warning | LOT | Livingston | 57 hr |
| Sep 14, 4:08 PM CDT | Areal Flood Warning | LOT | Cook, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 18 hr |
| Sep 13, 8:57 PM CDT | River Flood Warning | LOT | Jasper | 15 hr |
| Sep 13, 8:57 PM CDT | River Flood Warning | LOT | Newton | 15 hr |
| Sep 13, 9:02 PM CDT | River Flood Warning | LOT | Porter | 10 days |
| Sep 13, 9:02 PM CDT | River Flood Warning | LOT | Jasper, Porter | 11 days |
| Sep 14, 5:59 PM CDT | River Flood Warning | LOT | Jasper | 5 days |
Nearby
Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.